# SDR E81RTT402984

- Difficulty date: June 5, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N155SL
- Make and model: Piagio P180
- Aircraft serial: 1013
- Aircraft time: 8,189 hours, 7,907 cycles
- Engine: Pwa PT6A11
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(E81R) INVESTIGATED FLIGHT CREW REPORT OF CABIN DOOR SEAL ANNUNCIATOR LIGHT INDICATION ABOVE FL200. DRAINED SMALL AMOUNT OF WATER FROM DOOR SEAL DRAIN AND REPAIRED MINOR LEAK IN SEAL. HAVE HAD A SIMILAR DISCREPANCY IN OTHER ACFT. RECOMMEND MFG OR OPERATOR INVESTIGATE WHETHER CERTAIN OPERATING CONDITIONS RESULT IN INCREASED WATER PRESENCE IN DOOR SEAL, OR IF MORE FREQUENT DOOR SEAL MX MIGHT BE WARRANTED. TRANSIENT ACFT, MX HISTORY UNKNOWN.
